Access Restriction

Author Jaganathan, P.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Fractional stable motion ♦ Fractional brownian motion ♦ Local time ♦ Fractional ARIMA Process ♦ Functionals of sums of fractional ARIMA ♦ Weak convergence to local times ♦ Heavy tailed distributions
Education Level UG and PG
Learning Resource Type Article
Journal The Annals of probability
Volume Number 32
Page Count 25
Starting Page 1795
Ending Page 1771